# SDR DU4R2006529

- Difficulty date: June 25, 2006
- Submitted: July 4, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N630DL
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CORRODED AND ELONGATED HOLES IN TEE CHORD AT AFT PRESSURE BULKHEAD P/N 146N8726U2 AND 146N8722-16 BS 1720 RBL 57.  OVERSIZED 2 EA HOLES AND INSTALLED FREEZE PLUGS IN UPPER HOLE AND INSTALLED OVERSIZED BOLT IN LOWER HOLE, INSTALLED NEW TEE FITTING IAW B757 SRM 51-10-2, 51-40-2, 51-20-67, 51-10-01, 53-80-08 FIG 101 AND BOEING DWG 146N9208.
